MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC VSI MICRO-INTRODUCER KITS; INTRODUCER, CATHETER

VASCULAR SOLUTIONS LLC VSI MICRO-INTRODUCER KITS; INTRODUCER, CATHETER
Catalog Number 7266V
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: the mik was broken at the hub.The issue was identified during use on patient but there was no reported patient harm or consequence.They were reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).One-unit of mik was returned to teleflex for evaluation.Minor blood particulates were noted on the unit.No hub separation or damages were noted on both sheath and dilator.Case details were reviewed.Customer stated "broken mik at the hub".The access site was reported as femoral in the additional information.No information on vessel factors such as scar tissue, tortuosity and calcification were provided.Another device was used to complete the case.Based on the product return, no hub damages were noted.A manufacturing record review was completed and no related nonconformances were found.Based on the information, the most likely root cause of the issue is undeterminable.No product failure noted.The der process will continue to monitor for any similar events.

Brand Name
VSI MICRO-INTRODUCER KITS
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18334264
Report Number2134812-2023-00057
Device Sequence Number8489251
Product Code DYB
UDI-Device Identifier10841156102913
UDI-Public10841156102913
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7266V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age64 YR
Patient SexMale